# SDR UIEA2015081400421

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 56,319 hours, 40,615 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 173T121512
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ACCESS PANEL 324 AL AUX STRUCTURE FWD OTBD ANGLE END CRACKED.  COMPLETED RAM FORM AS REQUESTED, ATTACHED TO JC A-06-056-01.  REF SIGN STEP 1 B 4.  REMOVED & INSTALLED NEW ANGLE IAW 51-40-02 PARA 5A & 5B PARA 7D.
